Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Can Ayurvedic supplement called Diabecon DS be taken along with insulin?

User rating for this question
Very Good
Answered by

Ayurveda Specialist
Practicing since : 2003
Answered : 2429 Questions
My father is a Diabetic and is on Insulin . He was earlier on Tablets. However post his Bypass Surgery two years agao he has now been put on Insulin. But with Insulin his sugar levels are not under control. His doctor insists that he should continue iwth Insulin as it is safer. Can he can take an Ayurvedic supplement call Diabecon DS along with Insulin. Will that help regulate his sugar levels. Are there any known side effects
Posted Mon, 6 Jan 2014 in Ayurveda
Answered by Dr. Munish Sood 1 hour later
Brief Answer: need clarifications Detailed Answer: Dear XXXXXXX Thanks for contacting Ayurveda with your health concern and following points needs clarification before opting for Ayurveda line of management. 1. please mention the age and weight of your father and dose of Insulin [in units] 2. since sugar is not under control: is it fasting blood sugar [FBS] or post prandial blood sugar [PPBS] or BOTH?? 3. any evidences of renal involvement [blood urea and serum creatinine reports] 4. any other significant serious illness in the past [like lower respiratory tract infection, hypertension, high cholesterol levels]. 5. h/o frequent change of refractory error in eye. 6. has he received steroids and/or diuretics [water pills]: which may cause secondary diabetes. 7. with insulin therapy patient ranges from responsive to resistant [probably he might be resistant to insulin] 8. since suffering from diabetes, please let me know the duration [in years] and also about any complications arised like: . retinopathy . neuropathy. . recurrent infection. . skin complications. PS. Diabecon DS [double strength]is to be taken as an adjuvant with Therapy [as he is already taking]. since till date none of my patient(s) has reported any side effects if taken as per the prescribed dosage, please consult your physician to prescribe the dosage that best suits the condition. [since it is a prescription drug] Please revert back with above concerns so that Ayurveda Dietary Regime and Lifestyle Management can be initiated Dr. Munish Sood Consultant & Physician Naimittika Clinic.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask an Ayurveda Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor